# SDR ASAA0380293

- Difficulty date: April 4, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: 99363055
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND LEFT WING LEADING EDGE FRAME TIE IS CRACKED AT UPPER AFT END.  REPLACED ANGLE PER SRM 51-10-2.  (M)
